# SDR FDEA201703301022

- Difficulty date: March 30, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 44,871 hours, 27,055 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE THRUST REVERSER LIGHT ON DURING TAKE OFF.  REJECTED THE TAKE OFF.   TROUBLESHOOTING PERFORMED IAWTSM 78-31-40.  PERFORMED ADJUSTEMENT ON THE NR 2 ENGINE, RT SIDE OF TRANSLATING SLEEVE MASTER AND SLAVE ACTUATORS IAW MM 78-31-15-02.  PERFORMED FURTHER DEPLOYEMENT AND RETRACTATION OF THE NR 2 THRUST REVERSER IAW MM 78-32-11-05.  ALL PARAMETERS ARE WITHIN LIMITS AND THE NR 2 THRUST REVERSER OPERATED NORMALLY, NO FAULT NOTED.  ENGINE RUN UP PERFORMED WITH NO FAULT OBSERVED.
